# SDR ASAA0280222

- Difficulty date: July 14, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N933AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49234
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, OVERHEAD EMERGENCY LIGHTING WAS INOPERATIVE AT ROW 9.  REPLACED POWER SUPPLY (BATTERY PACK).  LIGHTS THEN OPERATED PROPERLY.  (M)
